# SDR FDEA201602030435

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N801FD
- Make and model: Airbus A310-324
- Aircraft serial: 539
- Aircraft time: 40,726 hours, 14,164 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 560A000002
- Part serial: 00452
- Condition: Failed
- Location: Slat System
- Part time: 17,835 hours, 8,808 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, F, J
- Precautionary procedure: O

## Discrepancy

DUAL SLATS FAULT 1 & 2 ON APPROACH, 3000' MSL 170 KTS, FLAPS STUCK AT 15'.  R & R SLAT COMMAND SENSOR UNIT 51CV IAW AMM 27-51-17-04.  R & R BOTH SFCC'S IAW AMM 27-51-18-04.  FLAP & SLATS OPERATION TESTED GOOD IAW AMM 27-81-00-05.  ALSO REF TSM 27-80-07.
